Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have external hemorrhoid. Red, itchy, sticky skin around anus. What could it be, treatment?

I m a 35 male. I have an external haemorrhoid. I used some garlic and later apple vinegar to treat it It s still there but appears to be ok but the skin around it and anus became very itchy. I immediately stop using everything. It s been a week but the skin still slightly itchy and today it feels a bit sticky. Nothing coming out of the anus, just around the anus (skin). I checked the area with mirror and it looks very raw/red.....not sure what it is.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and thanks for posting your posting your query on HCM
I would suggest you to visit a surgeon and get the hemorrhoids treated. They can be successfully treated by surgical removal.
Applying garlic or vinegar will not solve the peoblem.

Thanks and take care
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor